| Model Number |
D8588 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 02/27/2020.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Were x-rays taken to locate the needle piece(s)?.
Event or Problem Description
It was reported that the patient underwent a c-section procedure on (b)(6) 2020 and suture was used.The tip of the needle broke while suturing, unknown layer of tissue, unknown loop.The needle tip was removed from the patient.The procedure was completed using unknown suture.There were no patient consequences reported.